# SDR SCNA97158

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5520 · Elevator Structure
- Part: Clip
- Condition: Sheared
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEFT ELEVATOR REAR SPAR, L-CLIP SHEARED AT LOWER LEG AT STATION 57.  REMOVED, FABRCATED, AND INSTALLED NEW CLIP IAW B727 SRM 51-30-2, 51-10-2, 51-40-3, AND MAINTENANCE MANUAL 51-20-0.
